# SDR RAIA00705001

- Difficulty date: May 1, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,361 hours, 18,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5596 - STL - EMERGENCY LIGHT MAIN DOOR EXIT MARKER LIGHT DIM.  MAINTENANCE RESEATED QUICK DISCONNECT CONNECTORS ON MAIN DOOR EMERGENCY LIGHTS, OPS CHECK GOOD.
